# SDR AALA981677

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: V3601
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: J

## Discrepancy

ORD - FLT 1224 - EN ROUTE SAN-ORD - ON APPROACH SLAT DISAGREE LIGHT ILLUMINATED WHEN FLAPS EXTENDED TO 15 DEGREES.  CREW DECLARED AN EMERGENCY.  LIGHT EXTINGUISHED AFTER APPROX 30 MINUTES.  LANDED ORD WITHOUT INCIDENT.  REPLACED FLAPS/SLAT HANDLE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
